# SDR FDEA201202230667

- Difficulty date: February 23, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N940FD
- Make and model: Boeing 757236
- Aircraft serial: 24772
- Aircraft time: 61,680 hours, 18,717 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Target
- Condition: Missing
- Location: Door Girt Bar
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT MAIN DOOR ARMING LIGHT WOULD NOT COME ON WHEN  DOOR LATCHED SHUT AND GIRTH BAR FELL OUT OF STOWED POSITION.  FOUND PROXIMITY SWITCH TARGET ON GIRT BAR NOT INSTALLED, REPOSITIONED TARGET ON GIRT AND INSTALLED GIRT BAR ON DOOR. ADJUSTEMENT CHECKED IAW MM 25-66-11-2-0,  OPS CHECKED NORMAL.
